# SDR CALA2018062101469

- Difficulty date: June 12, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 77,261 hours, 29,980 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 53370269
- Condition: Cracked
- Location: Frm 35
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK INDICATION DURING ROTO PROBE AT FRAME 35, STRINGER 30L,  ACCOMPLISHED A PERMANENT REPAIR IAW ECRA 5331-02230, PART 3.
